MathSciNet Relay Station
MathSciNet bibliographic data
MR949832 (89k:14064) 14J26 (14E07 14J28 14J50)
Hirschowitz, A. Symétries des surfaces rationnelles génériques. (French) [Symmetries of generic rational surfaces] Math. Ann. 281 (1988), no. 2, 255–261.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement